Open Access
Translator Disclaimer
1993 Geometry and dynamics of quadratic rational maps, with an appendix by the author and Lei Tan
John Milnor
Experiment. Math. 2(1): 37-83 (1993).

Abstract

This article is an expository description of quadratic rational maps from the Riemann sphere to itself.

Citation

Download Citation

John Milnor. "Geometry and dynamics of quadratic rational maps, with an appendix by the author and Lei Tan." Experiment. Math. 2 (1) 37 - 83, 1993.

Information

Published: 1993
First available in Project Euclid: 3 September 2003

zbMATH: 0922.58062
MathSciNet: MR1246482

Subjects:
Primary: 58F20
Secondary: 30D05 , 32S70 , 58F23

Rights: Copyright © 1993 A K Peters, Ltd.

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.2 • No. 1 • 1993
Back to Top